# SDR IXXA9541

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 5705291
- Condition: Corroded
- Location: Fs 1120
- Part time: 69,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, STA 1120 BELT FRAME WAS FOUND CORRODED.  DAMAGE WAS LIMITED TO ONE AREA JUST INBOARD OF LONGERON 35 RT AND APPROXIMATELY 1 INCH IN DIAMETER.  THE DAMAGE WAS REPAIRED BY CUT-OUT, INSTALLING A FILLER, AND INSTALLING AN EXTERNAL DOUBLER TO THE CAP.  REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-157, WHICH WAS FAA DER APPROVED AND E.O. 53-DC8-144.  (X)
